MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-JP-NA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information and section e initial reporter cannot be provided due to japanese privacy regulations.Section e.Japan medtronic personnel reported event to manufacturer on behalf of the customer.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that while in use on a patient, this ht70 ventilator generated a beeping alarm sounds and a system error was displayed.The patient was removed from the ventilator and placed on an alternate ventilator without injury.
 
Additional Manufacturer Narrative
Section d9 updated due to the device evaluation section h6 evaluation codes updated due to the device evaluation conclusion code (annex d) - remove d02 and add d15 component code (annex g)- remove g02005 and add g07001 h3: device evaluation summary: updated due to analysis of part returned medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, this ht70 ventilator generated a beeping alarm sounds and a system error was displayed.The device was available for evaluation.The service personnel (sp) inspected the ventilator and confirmed the reported issue in memory only but could not duplicate.Sp replaced the control board and single board computer (sbc) based on the logs.The ventilator passed all calibrations and tests per manufacturer specifications at the time of service.One control board and sbc were received for failure analysis.The components were visually inspected and functionally tested with no malfunction or product deficiency observed.Although the control board and sbc were replaced in the field, the returned control board and sbc were tested satisfactorily.The event is included in a trending and monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Section d9 updated due to the device evaluation section h6 evaluation codes updated due to the device evaluation method code - remove b17 and add b01 and b24 result code - remove c20 and add c13 conclusion code - remove d15 and add d02 component code - remove g07003 and add g02005 h3: device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, this ht70 ventilator generated a beeping alarm sounds and a system error was displayed.The device was available for evaluation.The service personnel (sp) inspected the ventilator and confirmed the reported issue in memory only but could not duplicate.Sp replaced the control board and single board computer (sbc) based on the logs.The ventilator passed all calibrations and tests per manufacturer specifications at the time of service.With the available information, the cause of the event was isolated to a potential fault in control board and/or sbc.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.The event is included in a trending and monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19564070
Report Number2023050-2024-00011
Device Sequence Number15190670
Product Code CBK
UDI-Device Identifier10884521544321
UDI-Public10884521544321
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-JP-NA
Device Catalogue NumberHT70PM-JP-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2024
Supplement Date Received by Manufacturer07/11/2024
10/07/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/11/2024
10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown